Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/7936
Title: DYNAMIC MECHANICAL-PROPERTIES OF FILLED POLYBUTADIENE
Authors: PANDYA, MV
DESHPANDE, DD
KAPADI, UR
Issue Date: 1989
Publisher: GORDON BREACH SCI PUBL LTD
Citation: INTERNATIONAL JOURNAL OF POLYMERIC MATERIALS, 12(4), 261-269
URI: http://dx.doi.org/10.1080/00914038908031506
http://dspace.library.iitb.ac.in/xmlui/handle/10054/7936
http://hdl.handle.net/10054/7936
ISSN: 0091-4037
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.